Change search
ReferencesLink to record
Permanent link

Direct link
Pattern avoidance in alternating sign matrices
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-6339-2230
2007 (English)In: Annals of Combinatorics, ISSN 0218-0006, E-ISSN 0219-3094, Vol. 11, no 04-mar, 471-480 p.Article in journal (Refereed) Published
Abstract [en]

We generalize the definition of a pattern from permutations to alternating sign matrices. The number of alternating sign matrices avoiding 132 is proved to be counted by the large Schroder numbers, 1, 2, 6, 22, 90, 394,.... We give a bijection between 132-avoiding alternating sign matrices and Schroder paths, which gives a refined enumeration. We also show that the 132-, 123-avoiding alternating sign matrices are counted by every second Fibonacci number.

Place, publisher, year, edition, pages
2007. Vol. 11, no 04-mar, 471-480 p.
Keyword [en]
alternating sign matrix, pattern avoidance, restricted permutations, Schroder numbers
URN: urn:nbn:se:kth:diva-17209DOI: 10.1007/s00026-007-0330-1ISI: 000252603800013ScopusID: 2-s2.0-43149098535OAI: diva2:335252
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Linusson, Svante
By organisation
Mathematics (Div.)
In the same journal
Annals of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link